# SDR IPXA2024102197331

- Difficulty date: October 7, 2024
- Submitted: October 21, 2024
- Operation: Air carrier
- Aircraft: N635UP
- Make and model: Boeing 747-8
- Aircraft serial: 63199
- Aircraft time: 31,904 hours, 4,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 142U774437
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAJOR REPAIR,  STRINGER CRACK, FWD SIDE OF STA 740 S-44L (REPAIR) ACCOMPLISHED REPAIR I.A.W UPS EO-91707-REQ1 REV.1 AND 747-8F SRM53-20-03-2R-5 REV.44 EGAT WORK SHEET NO.40902.
